A new approach to almost fuzzy compactness

  • Fu-Gui Shi Beijing Institute of Technology.
Palabras clave: L-topology, Fuzzy compactness, Almost fuzzy compactness, Almost continuous, Weakly continuous.

Resumen

A new definition of almost fuzzy compactness is introduced in Ltopological spaces by means of open L-sets and their inequality when L is a complete DeMorgan algebra. It can also be characterized by closed L-sets, regularly closed L-sets, regularly open L-sets and their inequalities. When L is a completely distributive DeMorgan algebra, its many characterizations are presented.

Biografía del autor/a

Fu-Gui Shi, Beijing Institute of Technology.
Department of Mathematics.

Citas

[1] K.K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82, pp. 14—32, (1981).

[2] A. Bülbül and M.W. Warner, Some good dilutions of fuzzy compactness, Fuzzy Sets and Systems 51, pp. 111—115, (1992).

[3] S.L. Chen, Almost F-compactness in L-fuzzy topological spaces, J. Northeastern Math. 7, pp. 4428—4432, (1991).

[4] A.D. Concilio and G. Gerla, Almost compactness in fuzzy topological spaces, Fuzzy Sets and Systems 13, pp. 187—192, (1984).

[5] P. Dwinger, Characterizations of the complete homomorphic images of a completely distributive complete lattice I, Indagationes Mathematicae (Proceedings) 85, pp. 403—414, (1982).

[6] A.Haydar Es, Almost compactness and near compactness in fuzzy topological spaces, Fuzzy Sets and Systems 22, pp. 289—295, (1987).

[7] G. Gierz, et al., A compendium of continuous lattices, Springer Verlag, Berlin, (1980).

[8] B. Hutton, I. Reilly, Separation axioms in fuzzy topological spaces, Fuzzy Sets and Systems 3, pp. 93—104, (1980).

[9] C. Kaur, A. Sharfuddin, On almost compactness in the fuzzy setting, Fuzzy Sets and Systems 125, pp. 163—165, (2002).

[10] S.R.T. Kudri and M.W. Warner, Some good L-fuzzy compactness related concepts and their properties I, Fuzzy Sets and Systems 76, pp. 141—155, (1995).

[11] Y.M. Liu and M.K. Luo, Fuzzy topology, Singapore: World Scientific, (1997).

[12] R. Lowen, Fuzzy topological spaces and fuzzy compactness. J. Math. Anal. Appl. 56, pp. 621—633, (1976). [13] R. Lowen, A comparision of different compactness notions in fuzzy topological spaces, J. Math. Anal. Appl. 64, pp. 446—454, (1978).
Cómo citar
Shi, F.-G. (1). A new approach to almost fuzzy compactness. Proyecciones. Journal of Mathematics, 28(1), 75-87. https://doi.org/10.4067/S0716-09172009000100007
Sección
Artículos